# SDR CALA2012060600401

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 47,608 hours, 6,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 19KL, CEILING EMERGENCY LIGHT WAS FOUND NOT ILLUMINATED. SEAT 19KL CEILING EMERGENCY LIGHT LAMP REPLACED AND TESTED NORMAL IAW AMM33-51-05.
